The volume of positive braid links

Baader, Sebastian (2014). The volume of positive braid links. Mathematical proceedings of the Cambridge Philosophical Society, 157(3), pp. 543-545. Cambridge University Press 10.1017/S0305004114000474

[img]
Preview
Text
1311.6614v1.pdf - Submitted Version
Available under License Publisher holds Copyright.

Download (80kB) | Preview
[img]
Preview
Text
S0305004114000474.pdf - Published Version
Available under License Publisher holds Copyright.

Download (80kB) | Preview

Based on recent work by Futer, Kalfagianni and Purcell, we prove that the volume of sufficiently complicated positive braid links is proportional to the signature defect Δσ = 2g−σ.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Baader, Sebastian

Subjects:

500 Science > 510 Mathematics

ISSN:

0305-0041

Publisher:

Cambridge University Press

Language:

English

Submitter:

Sebastian Baader

Date Deposited:

27 Feb 2015 11:31

Last Modified:

01 Nov 2019 02:30

Publisher DOI:

10.1017/S0305004114000474

BORIS DOI:

10.7892/boris.63578

URI:

https://boris.unibe.ch/id/eprint/63578

Actions (login required)

Edit item Edit item
Provide Feedback